# SDR DALA1153890663

- Difficulty date: September 8, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 67,257 hours, 31,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GRIT BAR SPRING FAILS OPERATION CHECK.  REMOVED R1 DOOR GIRT BAR IAW B 757 AMM 25-66-10-002-001.  INSTALLED NEW GIRT BAR AND OPS CHECK GOOD IAW B757 AMM 25-66-10-402-022 AND B757 AMM 25-66-10-202-039.  AT SAA/SAT DURING HMV ON N/R 188543 W/O 88903560001.
